# SDR AU010251

- Difficulty date: March 22, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 05600144
- Condition: Contaminated
- Location: Cockpit
- Part time: 8,261 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONTROL YOKE CONTAMINATED INTERNALLY WITH WATER. FOUND DURING INSPECTION IAW CESSNA SEB 01-3
